# SDR UALA2011010300034

- Difficulty date: January 2, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,456 hours, 14,085 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 137
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF LT PACK FLOW CONTROL VALVE NOT CLOSING, REPLACE LT PACK FLOW CONTROL VALVE.  REPLACED LT FLOW CONTROL & SHUTOFF VALVE, OP CKD GOOD.
